MAUDE Adverse Event Report: COLOPLAST A/S DIGITEX SUTURE DELIVERY DEVICE; SUTURE DELIVERY SYSTEM

COLOPLAST A/S DIGITEX SUTURE DELIVERY DEVICE; SUTURE DELIVERY SYSTEM
Model Number 5202502400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
As reported to coloplast though not verified, patient's legal representative stated, the patient had issues after the procedure due to pain.The patient stated at a later time that she was improving.Additional information received indicated the patient's legal representative stated at least one of the stitches made by the physician, under the guidance of another physician, via the digitex device, was made through the pudendal nerve, the pudendal nerve bundle and/or one of it's branches, causing the patient to suffer pudendal neuralgia, along with other associated serve nerve pain.

Brand Name
DIGITEX SUTURE DELIVERY DEVICE
Common Device Name
SUTURE DELIVERY SYSTEM
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7535190
Report Number2125050-2018-00392
Device Sequence Number152225
Product Code PWI
UDI-Device Identifier05708932440127
UDI-Public05708932440127
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173527
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number5202502400
Device Catalogue Number5202502400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;